# SDR 2008UALA02816

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TORQUE TUBE BETWEEN STA 1263 AND STA 1285 AND STA 1285 AT LBL 6 TO RBL 16 IN AFT PIT.  MAJOR REPAIR ACCOMPLISHED: REPLACED WEB.
